Curves in quadric and cubic surfaces whose complements are Kobayashi hyperbolically imbedded
Annales de l'Institut Fourier, Volume 65 (2015) no. 5, p. 2057-2068
We construct smooth irreducible curves of the lowest possible degrees in quadric and cubic surfaces whose complements are Kobayashi hyperbolically imbedded into those surfaces. Moreover we characterize line bundles on quadric and cubic surfaces such that the complete linear systems of the line bundles have a smooth irreducible curve whose complement is Kobayashi hyperbolically imbedded into those surfaces.
Nous construisons des courbes complexes lisses de degré minimal possible dans des surfaces quadriques et cubiques à complémentaire hyperboliquement plongé, au sens de Kobayashi. De plus, nous caractérisons les fibrés en droites sur de telles surfaces dont les systèmes linéaires associés possèdent des courbes lisses à complémentaire hyperboliquement plongé.
Received : 2013-05-28
Revised : 2013-09-16
Accepted : 2013-11-13
Published online : 2015-11-09
DOI : https://doi.org/10.5802/aif.2982
Classification:  32Q45,  14J26
Keywords: Kobayashi hyperbolic imbedding, holomorphic map
@article{AIF_2015__65_5_2057_0,
     author = {Ito, Atsushi and Tiba, Yusaku},
     title = {Curves in quadric and cubic surfaces whose complements are Kobayashi hyperbolically imbedded},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {65},
     number = {5},
     year = {2015},
     pages = {2057-2068},
     doi = {10.5802/aif.2982},
     zbl = {06541628},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2015__65_5_2057_0}
}
Ito, Atsushi; Tiba, Yusaku. Curves in quadric and cubic surfaces whose complements are Kobayashi hyperbolically imbedded. Annales de l'Institut Fourier, Volume 65 (2015) no. 5, pp. 2057-2068. doi : 10.5802/aif.2982. https://aif.centre-mersenne.org/item/AIF_2015__65_5_2057_0/

[1] Beauville, Arnaud Complex algebraic surfaces, Cambridge University Press, Cambridge, London Mathematical Society Student Texts, Tome 34 (1996), x+132 pages (Translated from the 1978 French original by R. Barlow, with assistance from N. I. Shepherd-Barron and M. Reid) | Article | Zbl 0849.14014

[2] Ciliberto, C.; Zaidenberg, M. Scrolls and hyperbolicity, Internat. J. Math., Tome 24 (2013) no. 4, 1350026, 25 pages | Article | Zbl 1270.14027

[3] Corvaja, Pietro; Noguchi, Junjiro A new unicity theorem and Erdös’ problem for polarized semi-abelian varieties, Math. Ann., Tome 353 (2012) no. 2, pp. 439-464 | Article

[4] Demailly, Jean-Pierre; El Goul, Jawher Hyperbolicity of generic surfaces of high degree in projective 3-space, Amer. J. Math., Tome 122 (2000) no. 3, pp. 515-546 http://muse.jhu.edu/journals/american_journal_of_mathematics/v122/122.3demailly.pdf | Zbl 0966.32014

[5] Di Rocco, Sandra k-very ample line bundles on del Pezzo surfaces, Math. Nachr., Tome 179 (1996), pp. 47-56 | Article | Zbl 0870.14031

[6] Dolgachev, Igor V. Classical algebraic geometry, Cambridge University Press, Cambridge (2012), xii+639 pages (A modern view) | Article | Zbl 1252.14001

[7] Duval, Julien Une sextique hyperbolique dans P 3 (C), Math. Ann., Tome 330 (2004) no. 3, pp. 473-476 | Article | Zbl 1071.14045

[8] El Goul, Jawher Logarithmic jets and hyperbolicity, Osaka J. Math., Tome 40 (2003) no. 2, pp. 469-491 http://projecteuclid.org/euclid.ojm/1153493095 | Zbl 1048.32016

[9] Fujimoto, Hirotaka Extensions of the big Picard’s theorem, Tôhoku Math. J. (2), Tome 24 (1972), pp. 415-422 | Zbl 0244.32011

[10] Fujimoto, Hirotaka On holomorphic maps into a taut complex space, Nagoya Math. J., Tome 46 (1972), pp. 49-61 | Zbl 0231.32002

[11] Green, Mark L. Holomorphic maps into complex projective space omitting hyperplanes, Trans. Amer. Math. Soc., Tome 169 (1972), pp. 89-103 | Zbl 0256.32015

[12] Hartshorne, Robin Algebraic geometry, Springer-Verlag, New York-Heidelberg (1977), xvi+496 pages (Graduate Texts in Mathematics, No. 52) | Zbl 0531.14001

[13] Kobayashi, Shoshichi Invariant distances on complex manifolds and holomorphic mappings, J. Math. Soc. Japan, Tome 19 (1967), pp. 460-480 | Zbl 0158.33201

[14] Kobayashi, Shoshichi Hyperbolic manifolds and holomorphic mappings, Marcel Dekker, Inc., New York, Pure and Applied Mathematics, Tome 2 (1970), ix+148 pages | Zbl 0207.37902

[15] Manin, Yu. I. Cubic forms: algebra, geometry, arithmetic, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., New York (1974), vii+292 pages (Translated from the Russian by M. Hazewinkel, North-Holland Mathematical Library, Vol. 4) | Zbl 0277.14014

[16] Masuda, Kazuo; Noguchi, Junjiro A construction of hyperbolic hypersurface of P n (C), Math. Ann., Tome 304 (1996) no. 2, pp. 339-362 | Article | Zbl 0844.32018

[17] Mcquillan, M. Holomorphic curves on hyperplane sections of 3-folds, Geom. Funct. Anal., Tome 9 (1999) no. 2, pp. 370-392 | Article | Zbl 0951.14014

[18] Noguchi, Junjiro Holomorphic curves in algebraic varieties, Hiroshima Math. J., Tome 7 (1977) no. 3, pp. 833-853 | Zbl 0412.32025

[19] Noguchi, Junjiro Lemma on logarithmic derivatives and holomorphic curves in algebraic varieties, Nagoya Math. J., Tome 83 (1981), pp. 213-233 http://projecteuclid.org/euclid.nmj/1118786486 | Zbl 0429.32003

[20] Noguchi, Junjiro; Ochiai, Takushiro Geometric function theory in several complex variables, American Mathematical Society, Providence, RI, Translations of Mathematical Monographs, Tome 80 (1990), xii+283 pages (Translated from the Japanese by Noguchi) | Zbl 0713.32001

[21] Păun, Mihai Vector fields on the total space of hypersurfaces in the projective space and hyperbolicity, Math. Ann., Tome 340 (2008) no. 4, pp. 875-892 | Article | Zbl 1137.32010

[22] Rousseau, Erwan Logarithmic vector fields and hyperbolicity, Nagoya Math. J., Tome 195 (2009), pp. 21-40 http://projecteuclid.org/euclid.nmj/1252934369 | Zbl 1189.32015

[23] Siu, Yum-Tong; Yeung, Sai-Kee Hyperbolicity of the complement of a generic smooth curve of high degree in the complex projective plane, Invent. Math., Tome 124 (1996) no. 1-3, pp. 573-618 | Article | Zbl 0856.32017

[24] Tiba, Yusaku Kobayashi hyperbolic imbeddings into toric varieties, Math. Ann., Tome 355 (2013) no. 3, pp. 879-892 | Article | Zbl 1277.32025

[25] Zaĭdenberg, M.; Shiffman, B. New examples of Kobayashi hyperbolic surfaces in P 3 , Funktsional. Anal. i Prilozhen., Tome 39 (2005) no. 1, pp. 90-94 | Article | Zbl 1095.32009

[26] Zaĭdenberg, M. G. Stability of hyperbolic embeddedness and the construction of examples, Mat. Sb. (N.S.), Tome 135(177) (1988) no. 3, p. 361-372, 415 | Zbl 0641.32016